2 Publications

Mark all

[2]
2017 | Journal Article | IST-REx-ID: 720   OA View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 1928
Evolutionary dynamics of infectious diseases in finite populations
J. Humplik, A. Hill, M. Nowak, Journal of Theoretical Biology 360 (2014) 149–162.
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed

2 Publications

Mark all

[2]
2017 | Journal Article | IST-REx-ID: 720   OA View | Files available | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 1928
Evolutionary dynamics of infectious diseases in finite populations
J. Humplik, A. Hill, M. Nowak, Journal of Theoretical Biology 360 (2014) 149–162.
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed